# SDR AALA202506300104

- Difficulty date: May 21, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SUPPORT ANGLE ELEVATOR HINGE ARM 5 ON LH HORIZONTAL STABILIZER. MAINTENANCE REPLACED SUPPORT ANGLE ELEVATOR HINGE ARM 5 ON LH HORIZONTAL STABILIZER IAW A319 SRM 51-42-11-801 AND DWGD55182742 AND AMM 55-16-42-000-001 AND AMM 55-16-42-400-001 PERFORMED BONDING RESISTANCE IAW AMM 20-28-00-869-002-A STEP 4(B).
